Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 48, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 26, 2017, 8:35 PM CDT for Haskell County, Latimer County, Pittsburg County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2017, 8:35 PM CDT (01:35 UTC)
- Expired
- Mar 26, 2017, 9:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Haskell County, OK, Latimer County, OK, Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 105 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 4:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1387 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 5.2
The text
As transmitted.
118
WUUS54 KTSA 270135
SVRTSA
OKC061-077-121-270215-
/O.NEW.KTSA.SV.W.0048.170327T0135Z-170327T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
835 PM CDT SUN MAR 26 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Haskell County in southeastern Oklahoma...
Northern Latimer County in southeastern Oklahoma...
Southeastern Pittsburg County in southeastern Oklahoma...
* Until 915 PM CDT
* At 835 PM CDT, a severe thunderstorm was located 3 miles east of
Hartshorne, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Wilburton... Hartshorne...
Quinton... Red Oak...
Kinta... Damon...
Higgins... Robbers Cave State Park...
Enterprise... Haileyville...
Gowen... Panola...
Dow... Lewisville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CDT for southeastern
Oklahoma.
LAT...LON 3487 9563 3525 9537 3494 9499 3474 9551
TIME...MOT...LOC 0135Z 224DEG 29KT 3486 9549
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
904
WWUS54 KTSA 270145
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
845 PM CDT SUN MAR 26 2017
OKC061-077-121-270215-
/O.CON.KTSA.SV.W.0048.000000T0000Z-170327T0215Z/
Haskell OK-Latimer OK-Pittsburg OK-
845 PM CDT SUN MAR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN HASKELL...NORTHERN LATIMER AND EAST CENTRAL
PITTSBURG COUNTIES...
At 845 PM CDT, a severe thunderstorm was located 6 miles west of
Wilburton, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Wilburton... Quinton...
Red Oak... Kinta...
Damon... Robbers Cave State Park...
Higgins... Gowen...
Panola... Lewisville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CDT for southeastern
Oklahoma.
LAT...LON 3499 9551 3523 9534 3494 9499 3479 9551
TIME...MOT...LOC 0145Z 224DEG 29KT 3492 9542
HAIL...1.25IN
WIND...60MPH
$$683
WWUS54 KTSA 270156
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
856 PM CDT SUN MAR 26 2017
OKC061-077-121-270215-
/O.CON.KTSA.SV.W.0048.000000T0000Z-170327T0215Z/
Haskell OK-Latimer OK-Pittsburg OK-
856 PM CDT SUN MAR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN HASKELL...NORTHERN LATIMER AND EAST CENTRAL
PITTSBURG COUNTIES...
At 855 PM CDT, a severe thunderstorm was located over Robbers Cave
State Park, moving northeast at 35 mph. A second strong to severe
thunderstorm was located near Gowen.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Wilburton... Quinton...
Red Oak... Kinta...
Damon... Robbers Cave State Park...
Higgins... Gowen...
Panola... Lewisville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CDT for southeastern
Oklahoma.
LAT...LON 3499 9551 3523 9534 3494 9499 3479 9551
TIME...MOT...LOC 0155Z 224DEG 29KT 3498 9535
HAIL...1.00IN
WIND...60MPH
$$529
WWUS54 KTSA 270214
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
914 PM CDT SUN MAR 26 2017
OKC061-077-121-270223-
/O.EXP.KTSA.SV.W.0048.000000T0000Z-170327T0215Z/
Haskell OK-Latimer OK-Pittsburg OK-
914 PM CDT SUN MAR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HASKELL...
NORTHERN LATIMER AND EAST CENTRAL PITTSBURG COUNTIES WILL EXPIRE AT
915 PM CDT...
The severe thunderstorm which prompted the warning has weakened.
Therefore the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
A tornado watch remains in effect until 1100 PM CDT for
Pittsburg County in southeastern Oklahoma.
A severe thunderstorm watch remains in effect until 300 AM CDT for
Latimer County in southeastern Oklahoma.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
LAT...LON 3499 9551 3523 9534 3494 9499 3479 9551
TIME...MOT...LOC 0213Z 224DEG 29KT 3507 9524
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:52 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Mar 26, 6:52 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 652 PM CDT Sun Mar 26 2017 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. A line of showers and thunderstorms will continue to move into Northwest Arkansas over the next couple of hours. At the same time...strong to severe thunderstorms will continue to move into Eastern Oklahoma from Central Oklahoma. These storms look to move through the Eastern Oklahoma TAF sites over the next couple of hours and then into Northwest Arkansas TAF sites around 02-03z. Periods of MVFR conditions will be possible within the stronger storms. Behind the two lines of storms...additional showers and thunderstorms could be possible across Northeast Oklahoma into Northwest Arkansas overnight tonight into Monday morning as the upper low moves through the region. On the backside of the low...IFR/MVFR ceilings look to wrap back into the CWA overnight and are forecast to remain over the region into the afternoon hours Monday. Toward the end of the TAF period...parts of Eastern Oklahoma could possibly lift back to VFR. && .PREV DISCUSSION... /Issued 258 PM CDT Sun Mar 26 2017/ DISCUSSION... Active weather pattern will be maintained with several systems to impact the Plains during this forecast cycle...with the first just to west that will bring shower and thunderstorm chances...along with severe potential to the region this evening and tonight. Moisture continues to surge north across central and west central Oklahoma out ahead of a sharpening dry line thats just pushed into far west central Oklahoma. Scattered showers and storms developed earlier within the moist axis are moving northeast ..but these are moving into a less favorable environment which will likely preclude severe weather with these storms. Additional scattered activity is expected to fire up later this afternoon along the dryline and translate east...entering eastern Oklahoma in the 6-7 pm time period and it is at this time severe chances will increase. Tornado potential will be highest with the initial storms this evening...especially across southeast Oklahoma. As the evening progresses...storms will become increasingly linear...and will pose more of a straight-line wind and hail threat as they move east. This system will end storm chances on Monday...with a brief lull before the next system barrels into the Plains in the Wednesday and Thursday time frame. Features associated with this system are a bit larger scale...so while there may be a window for severe weather...it may be more of a widespread rain event with heavy rain potential. After a few settled days...the next system moves into the region for the latter part of the weekend...and may offer area wide chances for showers and thunderstorms. Concerning temperatures...stayed close to guidance given the unsettled pattern expected during this forecast cycle. && .PRELIMINARY POINT TEMPS/POPS... TUL 54 68 45 75 / 80 10 0 10 FSM 58 70 50 75 / 80 20 0 10 MLC 59 72 47 77 / 80 10 0 10 BVO 50 67 39 73 / 80 10 0 10 FYV 55 66 39 69 / 80 40 0 10 BYV 56 65 43 65 / 80 50 0 10 MKO 56 69 45 76 / 80 10 0 10 MIO 53 66 42 70 / 90 40 0 10 F10 56 70 46 76 / 80 10 0 10 HHW 61 73 50 76 / 80 10 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION...20
Hazardous weather outlook, Mar 26, 4:57 PM CDT, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
457 PM CDT Sun Mar 26 2017
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
457 PM CDT Sun Mar 26 2017
...SEVERE WEATHER EXPECTED THIS EVENING INTO EARLY MONDAY MORNING...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This evening and Tonight.
TORNADO.
RISK...Elevated.
AREA...Generally west of a line from Bartlesville to Poteau.
ONSET...After 7pm.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...All of eastern Oklahoma and northwest Arkansas.
ONSET...After 6 pm.
AREA AT GREATEST RISK...Generally west of a line of
Bartlesville to Poteau.
FLASH FLOOD.
RISK...Limited.
AREA...Southeast Oklahoma.
ONSET...After 10 pm.
DISCUSSION...
Scattered thunderstorms are ongoing late this afternoon across
eastern Oklahoma and will pose only a limited risk of severe
weather. Further west across south central Oklahoma severe
storms have developed and these storms will intensify and
increase in coverage as they approach southeast Oklahoma
later this evening. Wind profiles will also strengthen after
sunset and any ongoing storms will experience an increase
in tornadic potential. Locations south of Interstate 40 should
anticipate severe weather warnings and be ready to take cover
as needed.
Further north scattered severe storms are expected to develop
across northern Oklahoma and spread into northeast Oklahoma
later this evening. A limited tornadic potential remains across
this area with an increase in damaging wind and large hail
potential increasing likely during the mid to late evening hours.
All storms will generally trend weaker as they continue into
western Arkansas, however the severe weather potential will not
subside until early Monday morning when the storm system pushes
east of the region.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected especially
along and south of Interstate 40.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY and TUESDAY...Thunderstorm Potential.
WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY through SATURDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Thunderstorms will be ongoing Monday morning but will quickly
move further east with dry weather prevailing through much of
the day Tuesday. Thunderstorms will become widespread
Tuesday night through Wednesday with a risk of locally heavy
rainfall and severe weather.
The unsettled weather pattern will remain into next weekend
with continued thunderstorm chances with each passing
storm system.
weather.gov/tulsa Contains additional information.In the hours before
Local storm report, Mar 26, 7:19 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT SUN MAR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL OKEMAH 35.43N 96.30W
03/26/2017 E0.88 INCH OKFUSKEE OK EMERGENCY MNGR
&&
JDSSpecial weather statement, Mar 26, 7:27 PM CDT, 1 hour 8 minutes before
Special Weather Statement National Weather Service Tulsa OK 727 PM CDT SUN MAR 26 2017 OKZ065-066-071-270100- Okmulgee OK-Okfuskee OK-McIntosh OK- 727 PM CDT SUN MAR 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH...SOUTHERN OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES UNTIL 800 PM CDT... At 727 PM CDT, a strong thunderstorm was located 3 miles north of Pharoah, moving northeast at 45 mph. Nickel size hail and winds to 45 mph will be possible with this storm. Locations in or near the path include... Okmulgee... Henryetta... Morris... Dewar... Schulter... Grayson... Hoffman... Clearview... Okmulgee State Park... Pharoah... Bryant... This includes Interstate 40 in Oklahoma between mile markers 225 and 243. A tornado watch remains in effect until 1100 PM CDT for southeastern, northeastern and east central Oklahoma. LAT...LON 3573 9585 3547 9574 3535 9618 3552 9627 TIME...MOT...LOC 0027Z 244DEG 37KT 3547 9614
Special weather statement, Mar 26, 7:52 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
752 PM CDT SUN MAR 26 2017
OKZ065-066-071-270115-
Okmulgee OK-Okfuskee OK-McIntosh OK-
752 PM CDT SUN MAR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCINTOSH...SOUTH CENTRAL
OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES UNTIL 815 PM CDT...
At 751 PM CDT, a strong thunderstorm was located 5 miles west of
Hanna, moving northeast at 30 mph.
Nickel size hail and winds in excess of 45 mph will be possible with
this storm.
Locations in or near the path include...
Hanna... Raiford...
Pierce... Vernon...
This includes Interstate 40 in Oklahoma between mile markers 242 and
253.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A tornado watch remains in effect until 1100 PM CDT for southeastern,
northeastern and east central Oklahoma.
LAT...LON 3539 9606 3550 9568 3519 9582 3518 9584
3519 9585 3519 9587 3516 9588 3514 9591
3515 9595 3515 9598 3529 9598 3529 9609
TIME...MOT...LOC 0051Z 209DEG 25KT 3520 9598Local storm report, Mar 26, 8:07 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 PM CDT SUN MAR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL 2 S OKEMAH 35.40N 96.30W
03/26/2017 E1.00 INCH OKFUSKEE OK EMERGENCY MNGR
&&
SFPSpecial weather statement, Mar 26, 8:15 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
815 PM CDT SUN MAR 26 2017
OKZ071-270145-
McIntosh OK-
815 PM CDT SUN MAR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCINTOSH COUNTY UNTIL 845
PM CDT...
At 815 PM CDT, a strong thunderstorm was located 4 miles north of
Raiford, moving northeast at 25 mph.
Nickel size hail and winds in excess of 45 mph will be possible with
this storm.
Locations in or near the path include...
Stidham... Lake Eufaula State Park...
Raiford... Vivian...
Hitchita... Pierce...
This includes Interstate 40 in Oklahoma between mile markers 245 and
257.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A tornado watch remains in effect until 1100 PM CDT for southeastern
and northeastern Oklahoma.
LAT...LON 3533 9594 3538 9590 3538 9588 3541 9588
3547 9584 3547 9582 3548 9582 3555 9577
3537 9552 3521 9579
TIME...MOT...LOC 0115Z 223DEG 24KT 3533 9581Special weather statement, Mar 26, 8:20 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
820 PM CDT SUN MAR 26 2017
OKZ073-075-270145-
Pittsburg OK-Latimer OK-
820 PM CDT SUN MAR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LATIMER AND
SOUTHEASTERN PITTSBURG COUNTIES UNTIL 845 PM CDT...
At 820 PM CDT, a strong thunderstorm was located over Hartshorne,
moving northeast at 40 mph.
Nickel size hail and winds in excess of 45 mph will be possible with
this storm.
Locations in or near the path include...
Wilburton... Hartshorne...
Damon... Higgins...
Robbers Cave State Park... Haileyville...
Gowen... Featherston...
Panola... Dow...
Bache...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A tornado watch remains in effect until 1100 PM CDT for southeastern
Oklahoma.
LAT...LON 3485 9570 3517 9549 3507 9535 3506 9535
3506 9533 3494 9516 3471 9552
TIME...MOT...LOC 0120Z 217DEG 33KT 3486 9556The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:27 PM CDT | Special Weather Statement | TSA | Okmulgee | 33 min |
| Mar 26, 7:38 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 32 min |
| Mar 26, 7:52 PM CDT | Special Weather Statement | TSA | McIntosh | 23 min |
| Mar 26, 8:15 PM CDT | Special Weather Statement | TSA | McIntosh | 30 min |
| Mar 26, 8:20 PM CDT | Special Weather Statement | TSA | Latimer | 25 min |
| Mar 26, 8:29 PM CDT | Tornado Warning | TSA | Pittsburg | 29 min |
| Mar 26, 8:40 PM CDT | Special Weather Statement | TSA | McIntosh | 35 min |
| Mar 26, 8:59 PM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Mar 26, 9:15 PM CDT | Special Weather Statement | TSA | Latimer | 30 min |
| Mar 26, 9:19 PM CDT | Special Weather Statement | TSA | Cherokee | 41 min |
| Mar 26, 9:25 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 35 min |
| Mar 26, 9:41 PM CDT | Special Weather Statement | TSA | Haskell | 49 min |
| Mar 26, 9:43 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| Mar 26, 9:50 PM CDT | Special Weather Statement | TSA | Haskell | 40 min |
| Mar 26, 9:55 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Mar 26, 10:02 PM CDT | Special Weather Statement | TSA | Choctaw | 43 min |
| Mar 26, 10:12 PM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Mar 26, 10:13 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 32 min |
| Mar 26, 10:20 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 25 min |
| Mar 26, 10:30 PM CDT | Special Weather Statement | TSA | Osage | 45 min |
| Mar 26, 11:23 PM CDT | Special Weather Statement | TSA | Osage, Washington | 52 min |
| Mar 27, 12:11 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Washington | 34 min |
| Mar 27, 12:49 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Ottawa, Rogers, Washington | 26 min |
| Mar 27, 1:21 AM CDT | Special Weather Statement | TSA | Craig, Ottawa, Rogers | 24 min |
| Mar 27, 1:47 AM CDT | Special Weather Statement | TSA | Mayes | 28 min |
| Mar 27, 2:18 AM CDT | Special Weather Statement | TSA | Delaware | 42 min |
| Mar 27, 2:22 AM CDT | Special Weather Statement | TSA | Craig | 23 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.